# SDR SIMA20200825001

- Difficulty date: August 25, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 47,576 hours, 43,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULDN'T OPEN FROM THE INSIDE.-C/A-LUB. THE MAIN DOOR FRAME ROLLERS AS REQUIRED.OPS. CHECK GOOD.NO DEFECTS NOTED AT THIS TIME.
